# SDR UIEA2022101401130

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW O/B AFT FLAP I/B L/E FOUND 2 EA DELAMINATION AT #7 CARRIGE I/B(  PERFORMED COMPOSITE HOTBOND REPAIR AS PER SRM51-70-07 PAR.5A )
